RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1377–1385 (Mi de10470)  

Numerical methods

New Versions of Spline Methods for a Class of Integro-Differential Equations

N. S. Gabbasov

Naberezhnochelninskii State Pedagogical Institute

Full text: PDF file (1250 kB)

English version:
Differential Equations, 2001, 37:10, 1449–1458

Bibliographic databases:

UDC: 519.642.2
Received: 15.03.2001

Citation: N. S. Gabbasov, “New Versions of Spline Methods for a Class of Integro-Differential Equations”, Differ. Uravn., 37:10 (2001), 1377–1385; Differ. Equ., 37:10 (2001), 1449–1458

Citation in format AMSBIB
\Bibitem{Gab01}
\by N.~S.~Gabbasov
\paper New Versions of Spline Methods for a Class of Integro-Differential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1377--1385
\mathnet{http://mi.mathnet.ru/de10470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945247}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1449--1458
\crossref{https://doi.org/10.1023/A:1013376400487}


Linking options:
  • http://mi.mathnet.ru/eng/de10470
  • http://mi.mathnet.ru/eng/de/v37/i10/p1377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019